# SDR CALA2025102310453

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,621 hours, 23,309 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P, W
- Precautionary procedure: K

## Discrepancy

DOOR 1L NOT INDICATING OPEN,  LUBERCATED DOOR 1L PROXIMITY SWITCH  TARGET PLATE SHAFT. OPS CHKD GOOD.
